# SDR SWAA105973

- Difficulty date: October 2, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 73,144 hours, 65,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FELL OUT OF HOLDER, DID NOT DEPLOY.  SECURED SLIDE PER MM.
